ALLERGAN (COSTA RICA) STYLE 45 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Catalog Number |
45-500 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Patient reported raynaud's phenomenon, "numbness, pain, or color changes in the fingers and toes often brought on by the cold or emotional distress"-ndr-, with no mention of surgical treatment or reoperation.During annual questionnaire follow ups patient reported "numbness in toes", "certain fingers turn white and seem to lose blood circulation in very cold temperatures" and "vaginal dryness"-ndr-.Later healthcare professional reported "ruptured".This record is for the left side.The device was explanted.